MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PLC271400
Medical Device Problem Code Device Endoleak (4074)
Health Effect - Clinical Codes No Clinical Signs, Symptoms or Conditions (4582); Aneurysm expansion (4597); Clinical Endoleak (4843)
Date of Event 08/15/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H6, investigation findings, code c19: the review of the manufacturing records verified that the lot involved in this event met all pre-release specifications.The device remains implanted.Therefore, an evaluation on the device cannot be performed.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
It was reported to gore that on (b)(6) 2015, this patient was implanted with gore® excluder® aaa endoprostheses and gore® excluder® iliac branch endoprostheses to treat a right common iliac artery aneurysm measuring 48 mm.On (b)(6) 2015 computed tomography angiography (cta) imaging revealed an aneurysm diameter of 36,3 mm, followed by 41 mm (cta imaging) on (b)(6) 2018.On (b)(6) 2018, coil embolisation of the internal iliac artery due to aneurysm growth was performed.The procedure reportedly served to prepare the implant of an additional stent due to a type 1b endoleak presumably relating to the gore® excluder® internal iliac component hgb161007.On (b)(6) 2018, the patient received an additional endoprosthesis as planned.On (b)(6) 2019, follow-up cta imaging found the aneurysm to measure 46 mm in diameter.
 
Event or Problem Description
It was reported to gore that on (b)(6) 2015, this patient was implanted with gore® excluder® aaa endoprosthesis devices and gore® excluder® iliac branch endoprosthesis devices to treat an abdominal aortic aneurysm and a common iliac artery aneurysm on the right.A gore® excluder® trunk-ipsilateral leg component rlt261412 was implanted in ballerina-fashion on the right and extended on the left contralateral side with two gore® excluder® contralateral leg components, namely a plc231200 component followed distally by a plc271400 component.On the right, a gore® excluder® iliac branch component ceb231210 and a gore® excluder® internal iliac component hgb161007 were implanted to treat a right common iliac artery aneurysm.Prior to the primary procedure, imaging performed on (b)(6) 2014 found a left common iliac artery aneurysm diameter of 25.2 mm.On (b)(6) 2018, follow-up imaging reportedly showed an aneurysm diameter of 32.7 mm.On (b)(6) 2018 a type 1b endoleak due to disease progression was found on the gore® excluder® contralateral leg component plc271400 on the left.On (b)(6) 2018 coil embolisation of the left internal iliac artery was conducted to prepare for an additional stent distally to the plc271400 component.On (b)(6) 2018, a reintervention was performed and the type 1b endoleak was treated with a gore® excluder® contralateral leg component plc121400.
 
Additional Manufacturer Narrative
Further investigation revealed that this medwatch report is a duplicate of mfr report# 3007284313-2019-00094, initially submitted to fda april 5, 2019.Therefore, this duplicate report is being retracted.B5, describe event or problem: updated.D4, medical device: section updated.G1, contact office - manufacturing site: updated.H4: device manufacture date: updated.H6, health effect ¿ clinical code: replaced code e2121 with e2403.H6, health effect ¿ impact code: replaced code f1902 with f26.H6, component code: added code g04122.H6, type of investigation: added codes b20, b14, b11.H6, investigation conclusions: replaced code d16 with d14.Code c19: a review of the manufacturing records indicated the lot met pre-release specifications.The device remains implanted.Therefore, a device evaluation cannot be performed.The patient referenced in this event file is enrolled in a post market prospective observational cohort registry designed to obtain data on device performance and clinical outcomes of patients treated with gore endovascular aortic products through the global registry for endovascular aortic treatment (great).Medidata rave® is the clinical study database (csd), capturing the data through the grt 10-11 module.The above information was obtained from the csd.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 2 B/P
32470 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
thomas giebing
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key21116018
Report Number3013164176-2025-02348
Device Sequence Number18001350
Product Code MIH
UDI-Device Identifier00733132618606
UDI-Public(01)00733132618606(01)00733132618606
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2017
Device Catalogue NumberPLC271400
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2024
Supplement Date Received by Manufacturer10/14/2025
Initial Report FDA Received Date01/09/2025
Supplement Report FDA Received Date10/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/06/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexFemale
Patient Weight68 KG